# SDR IPXA2017022714455

- Difficulty date: February 24, 2017
- Submitted: March 1, 2017
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 94,932 hours, 17,133 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY 1 LOW.   R & R THE POWER SUPPLY IAW AMM 33-51-01-4 REV 87. OPS TESTED GOOD.
